# SDR IPXA2013111100796

- Difficulty date: November 10, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141U5876118
- Condition: Punctured
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL STA 370 HAS THREE PUNTURES .3,.25, AND .4 INCHES BETWEEN BS 360-400, LBL 12-55, FABRICATED NEW FLOOR PANEL IAW EO B747-5320-52571-A.
